# SDR IPXA2016101809530

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,202 hours, 10,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT ON ENTRY DOOR INTERMITTENT.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING PER AMM 33-51-00-0501.  OPS CHECK GOOD AT THIS TIME NO DEFECTS NOTED
